# SDR CKSA96313

- Difficulty date: November 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46147
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK INSPECTION, FOUND FUSELAGE SKIN CRACKED AT FORWARD LOWER CORNER OF CARGO DOOR.  INSTALLED REPAIR IAW EA96-326 SKETCH AIA/E/2387 AND AIA 8110-3 DATED 11-15-96.  C-4 CHECK CARD NR 309, NON-ROUTINE TASK CARD NR 87473.
